# SDR SWAA2022030998371

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; LEADING PANEL 621PB DELAMINATED. MARKED / REPLACED PANEL 621PB WITH NEW PANEL AND LOCATED HOLES PER SRM 51-40-05 AND SRM 51-40-08. PANEL TO BE INSTALLED ON JPANEL-621-CLOSE
